# SDR AALA202208026121

- Difficulty date: July 10, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737
- Aircraft serial: 33212
- Aircraft time: 36,288 hours, 15,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 654A0035A
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO DOOR LOWER SILL PLATE LOCATED FROM BS 455 TO BS 485, AT RBL 28. REPLACED SILL PLATE PER SRM 51-40-02, AARD51-00-05 AND BOEING DWG 143A8122.
